# SDR DEMA20191231001

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N922FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0022
- Aircraft time: 18,673 hours, 15,527 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 0110045570
- Part serial: 84215054
- Condition: Failed
- Location: Nr 1
- Part time: 3,081 hours, 2,712 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON FINAL APPROACH,  NR 1 TRANSPONDER FAILED.  WHILE PILOT WAS CHANGING TO NR 2 TRANSPONDER,  THE NR 1 TRANSPONDER BEGAN TO SMOKE. PILOT PULLED CIRCUIT BREAKER FOR NR 1 TRANSPONDER. LANDED WITHOUT INCIDENT.
